# SDR AWXA200301521

- Difficulty date: December 8, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 57,962 hours, 35,634 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Part serial: 248360
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO PDX B-SYSTEM HYD OVERHEAT LIGHT ILLUMINATED, FOLLOWED CHECKLIST TO CLEAR DISCREPANCY, OVERHEAT LIGHT REMAINED ON, DIVERTED TO LAS.  MAINTENANCE REMOVED AND REPLACED B-SYSTEM ELECTRIC MOTOR DRIVEN HYDRAULIC PUMP IAW R4M29002 (PUMP WAS BORROWED FROM UAL IN LAX TWO DAYS EARLIER).  FLUSHED HYDRAULIC SYSTEM AND REPLACED FILTERS IAW BMM 29-15-00, LEAK AND OPERATIONAL CHECK WAS GOOD.
